Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 32, Issue 3, 1996
Metadata
 

Cancellation and Non Cancellation Phenomena for Infinite Complexes
Yoshimi Shitanda
pp. 383–399
Abstract | Full-Text PDF (1445 KB) | Metadata

Energy Decay and Asymptotic Behavior of Solutions to the Wave Equations with Linear Dissipation
Kiyoshi Mochizuki and Hideo Nakazawa
pp. 401–414
Abstract | Full-Text PDF (845 KB) | Metadata

On the K-Theory of Cuntz-Krieger Algebras
David Pask and Iain Raeburn
pp. 415–443
Abstract | Full-Text PDF (2303 KB) | Metadata

The Initial Value Problem for Cubic Semilinear Schrödinger Equations
Hiroyuki Chihara
pp. 445–471
Abstract | Full-Text PDF (1743 KB) | Metadata

On Localized Weak Precompactness in Banach Spaces
Minoru Matsuda
pp. 473–491
Abstract | Full-Text PDF (1721 KB) | Metadata

An Application of Orthoisomorphisms to Non-Commutative Lp-Isometries
Keiichi Watanabe
pp. 493–502
Abstract | Full-Text PDF (940 KB) | Metadata

Asymptotic Behavior of Blowup Solutions of a Parabolic Equation with the p-Laplacian
Ataru Fujii and Masahito Ohta
pp. 503–515
Abstract | Full-Text PDF (1049 KB) | Metadata

Outer Automorphism Group of the Ergodic Equivalence Relation Generated by Translations of Dense Subgroup of Compact Group on its Homogeneous Space
Sergey L. Gefter
pp. 517–538
Abstract | Full-Text PDF (1733 KB) | Metadata

The Essential Singularity of the Solution of a Ramified Characteristic Cauchy Problem
Hideshi Yamane
pp. 539–554
Abstract | Full-Text PDF (868 KB) | Metadata